# SDR JJBA20190321009

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 40,563 hours, 24,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING PLASTIC COVER AND LIGHT BAR NEAR SEAT 1A BROKEN. SECURED EMERGENCY PATH LIGHT STRIP. NO OTHER DEFECTS NOTED AT THIS TIME.
